# SDR AU970080

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR RETRACTION BELLCRANK BROKEN - UNLOCK PUSH/PULL ROD PNO 0840142-1 BENT - LANDING GEAR RETRACTION ROD PNO 0840125-15 INCORRECTLY INSTALLED ALLOWING FASTENER COLLAR TO INTERMITTENTLY CONTACT BOLT HEADS
